[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re:trouble with site



You wrote:

I started the pump in August and had NO problems until
3 weeks ago! Lately for no reason I can think of my
site is red and very itchy after I change it. 
I've called minimed twice. They suggested I stop using
the IV Prep.So I did. 
then they sent me a tape kit with different kinds of
tapes a preps. However, I am still having the problem.
It seems to be red and irratated right 
where the needle goes in,not really around it. 

My Response:
If you had no problems since August, and if you did
not change anything in your site prepartion routine,
maybe it's a bad bottle of insulin?  Are your sugars
normal?  Did you change your soap?  Are you sure you
didn't change something else?  
It seems strange that you would have a reaction all of
a sudden after so many successful months.
Try a new bottle of insulin, just in case.  Otherwise,
you probably do need to try a different set.  It
doesn't sound like tape proplems at all, since you
said  your skin around the needle insertion point is
not irritated.
Linda

__________________________________________________
Do You Yahoo!?
Buy the perfect holiday gifts at Yahoo! Shopping.
http://shopping.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml